# SDR SIMA20140318009

- Difficulty date: March 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND RT WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE IS CRACKED BETWEEN FRAMES 47 - 48.  CRACK APPROXIMATELY 1 INCH LONG.  INSTALLED NEW ANGLE IAW SRM CH 51-40-02.
